Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes pain in back and thighs with unstoppable urination

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9627 Questions
Question
I have pain in my right /back with burning in my thighs unstopable urniation with burning censation. Tried tylenol, cranberry juice and my reg. arthritis med.
Posted Tue, 12 Aug 2014 in Infections
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Mostly could be due to stone in Ureter.

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have severe pain in Rt loin ,burning,urgency and frequency for urination.

Mostly this is likely to be duet to presence of (Impacted stone )in your Rt. ureter.

Please get following test done to confirm the diagnosis
1)Routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.
2) Ultrasound scanning of abdomen and Pelvis

Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and anti spasmodic like Cyclopam with urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Please consult qualified Urologist for clinical assessment and further treatment.

Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor